12-04-2004, 01:55 PM #1
My Joints Hurts like a 100 Year Old?
This is what my partner and I are currently on:
500mg Test-E (Weekly)
400mg Deca (Weekly)
3iu Jintropin (5 days on 2 days off)
We're currently on our 5-6th week into our cycle. But for some reason every morning we wake up with sore joints and our hand and feet feels numb. We certainly feel like we're 100 years old. Although after waking up and shower, we feel pretty normal and good again. Does anyone know what might be causing this and whether it would go away or not? Thanks.
12-04-2004, 02:04 PM #2Anabolic Member
- Join Date
- Jun 2004
The hgh is most likely causing it. You are gaining much water possibly affecting circulation. Try lowering the dose to 2iu's.
12-04-2004, 02:05 PM #3
My hands are numb from the GH and Ive been running that forever now....I know that you know that deca lubes your joints so if your looking for a supplement to blame it probably the GH...and your deca should be kicking in or kicked in...I don't know good luck though bro..
12-04-2004, 02:06 PM #4Originally Posted by bluethunder
12-04-2004, 02:06 PM #5
its prob from the gh bro, do a search on carpal syndrome. i get the same thing.
12-04-2004, 02:14 PM #6Originally Posted by tycin
so don't worry about it just take it as another side effect to bodybuilding and hormones and steriods ....
12-04-2004, 02:20 PM #7
Hey thanks guys. I read up on the "carpal syndrome" like you've mentioned, and came up with some great articles about it. I guess water retention in the joints will cause the pinched nerve sensations which is what I'm currently experiencing. I guess the good news is over time it might go away. I think we'll both drop down to 2iu instead of 3 1/2 we've been doing. Thanks again.
12-04-2004, 02:23 PM #8
id bump it down and work ur way up slowly
12-04-2004, 02:33 PM #9
It's like that for monthes...get used to it...It sucks but if you want to be on gh long term you will have sore ass hands and they will be numb alot...Mine didn't stop untill my 4th month and the sides still come back every once and a while but not that bad..
I run 4iu a day usually and it got to the point where I could barely grab the bar...
I would keep your dose at 4iu and just grin and bear it...I find it more effective at that dose...I don't know that lower your dose would even help the sides...IMO
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)